# SDR AALA20160328009

- Difficulty date: March 28, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 58,862 hours, 7,365 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 8220408201
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING CRUISE STANDBY ATTITUDE INDICATOR WENT BLANK.  R & R STANDBY ATTITUDE INDICATOR IAW AMM 34-24-01.  ALL CHECKED GOOD.
